# SDR 2002FA0000407

- Difficulty date: March 7, 2002
- Submitted: March 28, 2002
- Operation: General aviation
- Aircraft: N168MA
- Make and model: Cessna 425
- Aircraft serial: 4250155
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: CM36914
- Condition: Melted
- Location: Pneumatic Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INSTRUMENT AIR PRESSURE WAS AT ZERO ON THE GROUND AND WOULD INCREASE AS CABIN PRESSURE INCREASED IN FLIGHT.  FOUND PNEUMATIC SUPPLY LINE FROM COMMON TEE TO FORWARD PRESSURE BULKHEAD MELTED.  REPLACED TUBING WITH SUPERSEDED (PN P610051) TWICE.  BOTH TIMES THE LINE MELTED ON POWER APPLICATION.
